학술저널
THE COMPLETE CONVERGENCE FOR DEPENDENT RANDOM VARIABLES IN HILBERT SPACES
- 충청수학회
- Journal of the Chungcheong Mathematical Society
- Volume 31, No. 3
-
2018.08343 - 352 (10 pages)
- 8

We study the complete convergence for sequences of dependent random variables in Hilbert spaces. Results are obtained for negatively associated random variables and ϕ-mixing random variables in Hilbert spaces.
Abstract
1. Introduction
2. Some lemmas
3. Negatively associated H-valued random variables
4. A sequence of ϕ-mixing random variables
References
(0)
(0)